Top answers from doctors based on your search:
Disclaimer

what do i do if I have dry eyes, enlarged (dilated) pupils and damaged tooth enamel

A 19-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Bulging eyes?: It is impossible to say for sure, but if you have symptoms of excessive anxiety, sweating, heat intolerance, or weight loss, the neck lump and bulging ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 55-year-old female asked:
Dr. Hussain Elhalis
11 years experience Ophthalmology
Anytime: You can go ahead and get a second opnion at anytime, regardless of last dilation date. Good luck.
1
1 thank
A 41-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
No unless: No unless you suffer from closed angle glaucoma.
Dr. Charles Titone
37 years experience Ophthalmology
Usually no but..: You can cause a glaucoma attack if you have narrow angles. These type of drops are not really allergy drops they are vasoconstrictors, they make the ... Read More
1
1 thank
A female asked:
Dr. Daniel Gradin
36 years experience Ophthalmology
Ask for a referral: Ask your eye doctor if it is possible to have a referral to a neuro-ophthalmologist, or to a university eye clinic.
1
1 thank
A 25-year-old male asked:
Dr. James Fox
Dr. James Fox answered
44 years experience Allergy and Immunology
Artificial tears: Artificial tears are a good initial option. Restasis (cycclosporine) is a prescription medication, which is used to treat dry eyes. Claritin (loratadi ... Read More
A female asked:
Dr. Dwain Rickertsen
36 years experience Family Medicine
Family practice : Yes , that would be no problem.
1
1 thank
A 19-year-old female asked:
Dr. Laurence Badgley
53 years experience General Practice
Hyperventilation: People with seizures fall to the ground. You have shortness of breath which is the defining clue. Try breath holding exercises and relaxation therap ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Elise Sadoun
14 years experience Family Medicine
Second opinion: You should return to the er or go to a different er. Your symptoms are concerning. You should also call your primary care doctor.
1
1 thank
A 34-year-old member asked:
Dr. Joseph Eastern
44 years experience Dermatology
Overdose: Those are classic symptoms of overdose of a muscle relaxant, such as Soma or flexeril (cyclobenzaprine hcl). Narcotic ods (oxycontin, vicodin, others) ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
2 separate problems: 1. Eye dryness, redness and irritation are common side effect of the thyronorm medication and need to be addressed by your prescribing physician. Also ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month